Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Espacio Hilbert")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5052

  • Page / 203

Selection :

  • and

Martingales hilbertiennes = Hilbertian martingalesAnnales mathématiques Blaise Pascal. 1996, Vol AOU, pp 115-171, issn 1259-1734, 57 p., NSArticle

Local moduli of continuity for some classes of Gaussian processesSAMORODNITSKY, G.Stochastics and stochastics reports (Print). 1989, Vol 28, Num 4, pp 269-292, issn 1045-1129, 24 p.Article

The rigged Hilbert space approach to the Gamow statesDE LA MADRID, Rafael.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 102113.1-102113.25Article

Applications of automata and graphs: Labeling operators in Hilbert space. IICHO, Iiwoo; JORGENSEN, Palle E. T.Journal of mathematical physics. 2009, Vol 50, Num 6, issn 0022-2488, 063511.1-063511.42Article

Intertwining operators between different Hilbert spaces: Connection with framesBAGARELLO, F.Journal of mathematical physics. 2009, Vol 50, Num 4, issn 0022-2488, 042509.1-042509.13Article

ON A PROBLEM OF BERNARD CHEVREAU CONCERNING THE p-CONTRACTIONSGAVRUTA, P.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 9, pp 3155-3158, issn 0002-9939, 4 p.Article

κ-Minkowski representations on Hilbert spacesAGOSTINI, Alessandra.Journal of mathematical physics. 2007, Vol 48, Num 5, issn 0022-2488, 052305.1-052305.19Article

Hilbert spaces built on a similarity and on dynamical renormalizationERVIN DUTKAY, Dorin; JORGENSEN, Palle E. T.Journal of mathematical physics. 2006, Vol 47, Num 5, issn 0022-2488, 053504.1-053504.20Article

Separable Hilbert space in loop quantum gravityFAIRBAIRN, Winston; ROVELLI, Carlo.Journal of mathematical physics. 2004, Vol 45, Num 7, pp 2802-2814, issn 0022-2488, 13 p.Article

Approximately linear functionals on Hilbert spacesSEMRL, P.Journal of mathematical analysis and applications. 1998, Vol 226, Num 2, pp 466-472, issn 0022-247XArticle

The functional calculus and a generalization of the Coulson-Rushbrooke pairing theoremTAYLOR, K. F; ARIMOTO, S.Journal of mathematical chemistry. 1993, Vol 12, Num 1-4, pp 17-27, issn 0259-9791Article

Extension of unboundned left Hilbert algebras to partial *-algebrasINOUE, A.Journal of mathematical physics. 1991, Vol 32, Num 2, pp 323-331, issn 0022-2488Article

Quantum limits to information about states for finite dimensional Hilbert spaceJONES, K. R. W.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 1, pp 121-130, issn 0305-4470Article

On a possible reduction of the interference term due to statistical fluctuationsNAMIKI, M; PASCAZIO, S.Physics letters. A. 1990, Vol 147, Num 8-9, pp 430-434, issn 0375-9601Article

Implementation of comparative probability by normal states. Infinite dimensional caseMUTANGADURA, S. A.Communications in mathematical physics. 1990, Vol 132, Num 3, pp 581-592, issn 0010-3616Article

Transition amplitude spaces and quantum logics with vector-valued statesPULMANNOVA, S.International journal of theoretical physics. 1990, Vol 29, Num 5, pp 455-460, issn 0020-7748Article

Differential inequalities and divisibility in operator algebrasREDHEDDER, R; VOLKMANN, P.Journal of differential equations (Print). 1989, Vol 78, Num 1, pp 136-143, issn 0022-0396Article

Pfaffians on Hilbert spaceJAFFE, A; LESNIEWSKI, A; WEITSMAN, J et al.Journal of functional analysis. 1989, Vol 83, Num 2, pp 348-363, issn 0022-1236Article

Sums and products of Hilbert spacesCASTILLO, J. M. F.Proceedings of the American Mathematical Society. 1989, Vol 105, Num 2, pp 362-366, issn 0002-9939Article

The module factorization of operators on Hilbert spaceKARANASIOS, S.Journal of mathematical analysis and applications. 1989, Vol 142, Num 1, pp 95-100, issn 0022-247XArticle

On optimal algorithms in an asymptotic model with Gaussian measureWASILKOWSKI, G. W; WOZNIAKOWSKI, H.SIAM journal on mathematical analysis. 1988, Vol 19, Num 3, pp 632-647, issn 0036-1410Article

Semilinear operatorsSHARMA, C. S; ALMEIDA, D. F.Journal of mathematical physics. 1988, Vol 29, Num 11, pp 2411-2420, issn 0022-2488Article

Spectral decomposition of a Hilbert space by a Fredholm operatorLANG, P; LOCKER, J.Journal of functional analysis. 1988, Vol 79, Num 1, pp 9-17, issn 0022-1236Article

Ultracoherence in Bose algebrasSLOWIKOWSKI, W.Advances in applied mathematics (Print). 1988, Vol 9, Num 4, pp 377-427, issn 0196-8858Article

Algèbres duales d'opérateurs sur l'espace de HilbertCassier, Gilles; Beauzamy, Bernard; Pisier, Gilles et al.1988, 60 p.Thesis

  • Page / 203